# SDR FDEA2018090512332

- Difficulty date: August 31, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2895502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE COMPARTMENT INBOARD OF ACCESS PANEL 626FB CUTOUT FOUND L/E PLATING BEADED DOUBLER CRACK. CRACKED BEADED DOUBLER TRIMMED AND REPAIR CARRIED OUT AS PER SRM 57-40-02-2R FIG 203 REPAIR 15. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
